Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sara1990

please help me i am very sad :(

Recommended Posts

hello friendes. I am 27 and i had moderate acne near 10 years. recently i decide to take 100 mg spironolactone every day. and now after 10 day i breack out so bad. I feel so sad and ugly :( it is very awful. I cry every day and i dont want see my family and friends. Please help me what can i do for this situation? spironolactone not work for me or this is common? I am very sad because this pimples are big and make scars in my face. can i take antibiotic at the time? Sorry for my weak english

Share this post


Link to post
Share on other sites

Go for Roaccutane / Accutane ( Isotretinoin ) It has some risks, but normally the risks can be controlled with caution. You need to ask your doctor for them. Good luck!

Share this post


Link to post
Share on other sites
On Sun Aug 06 2017 at 2:35 PM, Carlo2017 said:

Go for Roaccutane / Accutane ( Isotretinoin ) It has some risks, but normally the risks can be controlled with caution. You need to ask your doctor for them. Good luck!

 thank you so much for the reply. but roaccutane didn't work for me.  Edited by sara1990

Share this post


Link to post
Share on other sites
 Roaccutane / Accutane is the best cure for acnes. I was on Roaccutane when I was 17, it cleared up my acnes. Though the acnes came back after 10 years. I still went to dermatology for roaccutane. I believe it is the only cure for acnes.
Other then that, I find that for me, whenever I eat too much chocolates, nuts, pork or beef. I have flared up. So I stopped eating those foods too.
But seriously, see dermatology for roaccutane.

Share this post


Link to post
Share on other sites

You need to go back to your derm. I hope you are being supervised and haven't bought the medication online? 10 days isn't long enough to see a positive result on any medication. There are other options such as roaccutane  I agree but if your derm has chosen spiro there must be reasons for that. Dianette is an anti-androgen and that takes 4-6 months and there are initial purges and breakouts just like that on roaccutane too. I expect spiro is the same. Someone who has been on spiro will hopefully come on and speak from personal experience. Be patient and positive. Get medical advice and supervision. Good luck!!

Share this post


Link to post
Share on other sites
10 hours ago, caryna.ch said:

Why you dont go to the doctor/dermatologist? I think they know what the best to heal your problem.

doctors didnt effective for me in this ten years. waste of my time, money and my life. i cant forgive them
9 hours ago, PerfectPorcelainSkin said:
 Roaccutane / Accutane is the best cure for acnes. I was on Roaccutane when I was 17, it cleared up my acnes. Though the acnes came back after 10 years. I still went to dermatology for roaccutane. I believe it is the only cure for acnes.
Other then that, I find that for me, whenever I eat too much chocolates, nuts, pork or beef. I have flared up. So I stopped eating those foods too.
But seriously, see dermatology for roaccutane.
thanke you my friend but i was on roaccutane for two course and it didnt work for me unfortunetly!  its my bad chance
6 hours ago, Juwalker said:

You need to go back to your derm. I hope you are being supervised and haven't bought the medication online? 10 days isn't long enough to see a positive result on any medication. There are other options such as roaccutane  I agree but if your derm has chosen spiro there must be reasons for that. Dianette is an anti-androgen and that takes 4-6 months and there are initial purges and breakouts just like that on roaccutane too. I expect spiro is the same. Someone who has been on spiro will hopefully come on and speak from personal experience. Be patient and positive. Get medical advice and supervision. Good luck!!

thanks for your good wishes.i am in 20th day on spironolactone and i still break out so bad i have pimples every where. i try to be positive and think its an ib and get be better:(

Share this post


Link to post
Share on other sites

What do you mean didn't work. It cleared you up by the end of course?
What I would suggest is long term low dose Accutane, 5-10mg/day for 9-12 months.
If I could turn back time I would do that regime. Too much accutane is bad, at least for me, anything more than 20mg/day is bad I think. 

Edited by rapharapha

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×